MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE DRILL GUIDE L01; SURGICAL GUIDE FOR SPINE SURGERY

MEDACTA INTERNATIONAL SA MYSPINE DRILL GUIDE L01; SURGICAL GUIDE FOR SPINE SURGERY
Catalog Number 7.0121
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 29 may 2018 after a call between surgeon and medacta: it is possible that the event is due to a malpositioning of the guides in docking phase in addition to a particular deformed anatomy of the patient and the learing phase of the surgeon.Batch review performed on 05 june 2018; lot 00615s: (b)(4) items manufactured and released on 29 march 2018.Expiration date: 2018-09-12; no anomalies found related to the problem.
 
Event or Problem Description
During post-op control the surgeon noticed that some screws were out (l1, l2 and l3, in the disc or medially) and therefore with a different trajectory respect to myspine planning.The patient has no symptons and no revision surgery is planned at the moment.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on (b)(6) 2018: a lumbar arthrodesis operation was conducted with the help of patient-specific guides.At the end of the operation, the screw position proved unsatisfactory at radiological examination, but no clinical consequence is to be expected, according to the surgeon's evaluation.There is no clinical cause to this event and it could either be a technical error during surgery or a defect in the guides.We have no elements to make a decision in either sense.

Brand Name
MYSPINE DRILL GUIDE L01
Common Device Name
SURGICAL GUIDE FOR SPINE SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7582504
Report Number3005180920-2018-00410
Device Sequence Number2365095
Product Code MNI
UDI-Device Identifier07630030856679
UDI-Public07630030856679
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K132788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/12/2018
Device Catalogue Number7.0121
Device Lot Number00615S
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer05/11/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR